# SDR AALA202206284402

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737
- Aircraft serial: 33219
- Aircraft time: 32,277 hours, 13,458 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38762552
- Condition: Unserviceable
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE THE APU LOW OIL PRESSURE LIGHT ILLUMINATED, AND APU AUTO SHUTDOWN OCCURRED. FLIGHT DIVERTED BACK TO MSP, LANDING SAFELY. REPLACED APU OIL PRESSURE SWITCH PER AMM 49-94-22. SERVICED APU PER AMM 12-13-31. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
